# SDR NACA201502260009

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698U3
- Condition: Corroded
- Location: Bs 887-907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON STRINGER SPLICE BS907, STR20L IN AFT PIT.  DAMAGED STRINGER SPLICE AT BS907, STR20L IN AFT PIT REPLACED IAW SRM 51-10-01, PARA 7, REV 108.  INSTALLED IAW SRM 51-30-02, REV 108.  CORRODED SECTION OF STRINGER BETWEEN FS887-907 STR20L REPAIRED IAW SRM 53-10-03, FIG 1, REV 108 & INSTALLED IAW SRM 51-30-02, REV 108.
